# SDR VNAA2024021100017

- Difficulty date: February 11, 2024
- Submitted: February 11, 2024
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 20,027 hours, 17,943 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186003
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, L/H AFT DRAG ANGLE IS CRACKED.  INSTALLED NEW SERVICEABLE L/H AFT DRAG ANGLE IAW CRJ 900 SRM 51-42-21-001-001-A01 AND 51-42-13-001-001-A01
